Nikol’skii – Stechkin-type inequalities for the increments of trigonometric polynomials in metric spaces

  • S. A. Pichugov Днепропетр. нац. ун-т ж.-д. трансп.

Abstract

In the spaces $L_{\Psi} [0, 2\pi ]$ with the metric $$\rho (f, 0)\Psi = \frac1{2\pi }\int^{2\pi }_0 \Psi (| f(x)| ) dx,$$ where $\Psi$ is a function of the modulus-ofcontinuity type, we investigate an analog of the Nikol’skii – Stechkin inequalities for the increments and derivatives of trigonometric polynomials.
Published
25.05.2017
How to Cite
PichugovS. A. “Nikol’skii – Stechkin-Type Inequalities for the Increments of Trigonometric Polynomials in Metric Spaces”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 5, May 2017, pp. 711-6, http://umj.imath.kiev.ua/index.php/umj/article/view/1730.
Section
Short communications